MathSciNet Relay Station
MathSciNet bibliographic data
MR2339435 53A30 (53A10 53B30)
Nie, Changxiong; Ma, Xiang; Wang, Changping Conformal CMC-surfaces in Lorentzian space forms. Chin. Ann. Math. Ser. B 28 (2007), no. 3, 299–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement